Firmoo > Answers > Glasses >  question
copelynrose

Why do my new glasses make me nauseous ?

I have my eyes checked last week. Doctor told me that I got the mild myopia and gives me a new pair of glasses. But I don't like it very much, because it makes me nauseous. I don't know why. Can you tell me is there any relation between mild myopia and nauseous? I am eager to know that what caused my nauseous.
08/08/2013
Related Topics : eyeglasses

Answers (4)

  • Melissa

    As it is a pair of new glasses, you may not get used to it at the beginning. You can get used to it few days later. Did you check your eyesight in the afternoon? If you did it in that way, there may be possibility that the degree of your glasses is not suitable for your eyes. Under such condition, I suggest you to have your eyesight checked in the morning. That may be more accurate prescription for your eyes.
    08/08/2013
  • Katelyn

    I think myopia will not cause the nauseous. Are you sure the glasses make you nauseous? Or you just get ill for other reasons or you just don't like this pair of glasses. If you don't like it, you can buy another one. If you don't know what's wrong with your body, you can have it checked by your doctor.
    08/08/2013
  • Victor

    Occasionally when I have changed prescriptions I'll have some mild disequilibrium for a few days until my eyes adjust (but nothing as severe as what you describe).

    Providing you have a prescription that is right for your eyes, I would expect your eyes to adjust within a few days. If not, go back to the optometrist and have the prescription checked.
    09/15/2014
  • Rebecca

    EyeSight Hawaii

    0 Reviews

    650 Iwilei Road, Suite 210 Honolulu, HI 96817

    808-735-1935

    It may be caused by the wrong prescription. The lens may be centered incorrectly, or whoever made the lenses may have misread the prescription. You are getting nauseous because the refraction is wrong. Get them checked against the prescription card where they were made, or go to another optometrist and get another test and prescription and compare them.
    01/22/2015
Jumpto

Answer the question:

You must log in/register to answer this question.

ASK